MAUDE Adverse Event Report: GLADIUS MONGO; GUIDE WIRE

GLADIUS MONGO; GUIDE WIRE
Model Number AP14R023S
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
Physician tried to wire diagonal with support from corsair pro xs.Had difficulty wiring thru calcium and disease, tried to advance corsair pro xs, but could not.Brought mongo out of body to inspect and saw the distal portian of jacket was off wire.He then used a new mongo which took a different patch which was more luminal and successful completed case.

Brand Name
GLADIUS MONGO
Common Device Name
GUIDE WIRE
MDR Report Key12648282
Report Number3004718255-2021-00239
Device Sequence Number4994672
Product Code DQX
UDI-Device Identifier04547327123686
UDI-Public(01)04547327123686(17)240430(10)210505A131
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2021
Report Date (Section F) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberAP14R023S
Device Catalogue NumberAP14R023S
Device Lot Number210505A131
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/12/2021
Device Age5 MO
Event Location Hospital
Date Report to Manufacturer10/18/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Date Report Sent to FDA10/18/2021